# SDR NOCA06607

- Difficulty date: March 20, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IN FLIGHT START UNSUCCESSFUL AFTER THREE ATTEMPTS.  A/C OFF E-TOPS.
